Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 724840, 5 pages
http://dx.doi.org/10.1155/2014/724840
Research Article

On the Fourth Power Mean of the Two-Term Exponential Sums

Department of Mathematics, Northwest University, Xi'an, Shaanxi, China

Received 17 October 2013; Accepted 18 December 2013; Published 12 January 2014

Academic Editors: C.-S. Liu and C. Zhai

Copyright © 2014 Han Zhang and Wenpeng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Minhui Zhu, and Di Han, “On the fourth power mean of the two-term exponential sums (Retraction of March, 116, 2014),” Journal Of Inequalities And Applications, 2014. View at Publisher ยท View at Google Scholar